Integrality relations on smooth manifolds.

Emery Thomas

Mathematica Scandinavica (1976)

  • Volume: 39, page 195-231
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Thomas, Emery. "Integrality relations on smooth manifolds.." Mathematica Scandinavica 39 (1976): 195-231. <>.

author = {Thomas, Emery},
journal = {Mathematica Scandinavica},
pages = {195-231},
title = {Integrality relations on smooth manifolds.},
url = {},
volume = {39},
year = {1976},

AU - Thomas, Emery
TI - Integrality relations on smooth manifolds.
JO - Mathematica Scandinavica
PY - 1976
VL - 39
SP - 195
EP - 231
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.